Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from psoriasis in scalp and inside ears. Suggest a solution

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hi Doctor, im suffering from Psoriasis. The psoriasis spots mostly occur in my scalp and inside both my ears. I have been applying a lotion on the same for over 6months now. The lotion which is a Betmethasone Dipropionate and Salicylic Acid Lotion (Sternon - S) reacts very fast but as soon as I discontinue using it, the same spots start to reappear. Kindly suggest a solution. Thank you
Posted Wed, 31 Oct 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 2 hours later
hi there.
I read your query with interest.
Please shift to daivobet (calcipotriol+betamethasone) lotion to be applied on the scalp at night for some 1 week; then switch to plain daivonex (calcipotriol) lotion therafter for a further 2-3 weeks. Use a coal tar based shampoo (Ionil-T) applied to a wet scalp & left for 10-15 mts contact twice/week in addition.
This is the best that can be done online. Ideally, please do visit a dermatologist nearest you on the ground. Trust this is specific & helpful. Cheers & Good Luck!!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor